On global hypoellipticity of vector fields

Jorge Hounie

Journées équations aux dérivées partielles (1982)

  • page 1-8
  • ISSN: 0752-0360

How to cite


Hounie, Jorge. "On global hypoellipticity of vector fields." Journées équations aux dérivées partielles (1982): 1-8. <http://eudml.org/doc/93080>.

author = {Hounie, Jorge},
journal = {Journées équations aux dérivées partielles},
keywords = {global hypoellipticity; orientable compact manifold},
language = {eng},
pages = {1-8},
publisher = {Ecole polytechnique},
title = {On global hypoellipticity of vector fields},
url = {http://eudml.org/doc/93080},
year = {1982},

AU - Hounie, Jorge
TI - On global hypoellipticity of vector fields
JO - Journées équations aux dérivées partielles
PY - 1982
PB - Ecole polytechnique
SP - 1
EP - 8
LA - eng
KW - global hypoellipticity; orientable compact manifold
UR - http://eudml.org/doc/93080
ER -


  1. [1] J. Duistermaat and L. Hörmander, Fourier Integral Operators II. Acta Math. 128, 1972, 183-269. Zbl0232.47055MR52 #9300
  2. [2] S. Greenfield and N. Wallach, Globally hypoelliptic vector fields, Topology, Vol. 12 (1973), 247-253. Zbl0268.58007MR47 #9039
  3. [3] L. Hörmander, Pseudo-Differential operators of principal type, Singularities in Boundary Value Problems, NATO Advanced Study Institute Series (1981), 69-96. Zbl0459.35096
  4. [4] J. Hounie, Minimal sets of families of vector fields on compact surfaces, Journal of Differential Geometry (to appear). Zbl0471.58019
  5. [5] J. Hounie, Globally Hipoelliptic Vector Fields on compact surfaces, Comm. in P.D.E. (to appear). Zbl0588.35064
  6. [6] J. Hounie, Global Cauchy problems modulo flat functions, Advances in Math. (to appear). Zbl0565.35019
  7. [7] T. Nagano, Linear differential systems with singularities and an application to transitive Lie algebras, J. Math. Soc. Japan, 18, 4 (1966), 398-404. Zbl0147.23502MR33 #8005
  8. [8] A. Schwartz, A generalization of the Poincare-Bendixon theorem to closed two-manifolds, Amer. J. Math. 85 (1963) 453-458. Zbl0116.06803MR27 #5003
  9. [9] M. Strauss and F. Treves, First order linear pde's and uniqueness in the Cauchy problem, J. Diff. Equations, 15 (1974), 195-209. Zbl0266.35009MR48 #9076
  10. [10] H. Sussmann, Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc., 180 (1973), 171-188. Zbl0274.58002MR47 #9666
  11. [11] F. Treves, Integral representation of solutions of first order linear partial differential equations I, Ann. Scu. Norm. Sup. Pisa (4)3 (1976), 1-35. Zbl0317.35017MR53 #3478

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.